# SDR SWAA052957

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 67,317 hours, 47,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 612825
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT CABIN AISLE BULLNOSE EMERGENCY LIGHT INOP AT ROW 19 AND ROW 20.  REMOVED AND REPLACED BATTERY PACK PER MM.
